# SDR AALA202408213842

- Difficulty date: July 17, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 61,158 hours, 38,308 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: D554710020000000
- Part serial: TS2666
- Condition: Contaminated
- Location: Zone 300
- Component: Rudder, Airbus
- Component part number: D554710020000000
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: TRAPPED WATER INDICATION ON SHELL HONEYCOMB CORE CELLS ON VERTICAL STABILIZER. REPAIRED VERTICAL STABILIZER (RUDDER) AROUND HOIST POINT 3 PER SRM 55-41-13-300-029.
